MathSciNet Relay Station
MathSciNet bibliographic data
MR1929431 65J15 (47J25 65N30)
Gatica, G. N. Solvability and Galerkin approximations of a class of nonlinear operator equations. Z. Anal. Anwendungen 21 (2002), no. 3, 761–781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement